# SDR AALA201505139011

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 47,591 hours, 19,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8850
- Condition: Defective
- Location: Zone 800
- Part time: 50,475 hours, 19,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A SCHEDULED TIME CHANGE OF THE R2 ESCAPE SLIDE, THE REPLACEMENT SLIDE COULD NOT BE INSTALLED ON THE ACFT DUE TO A BROKEN SAFETY WIRE ON THE RELEASE SHAFT PAWL.  THE DEFECTIVE SLIDE WAS RETURNED & A SERVICEABLE ESCAPE SLIDE WAS INSTALLED ON THE ACFT.
